On the frequency spectrum of inhomogeneous volcano cone oscillations
Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 587-590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_3_a16,
author = {B. A. Trubnikov and P. P. Firstov},
title = {On the frequency spectrum of inhomogeneous volcano cone oscillations},
journal = {Doklady Akademii Nauk},
pages = {587--590},
year = {1988},
volume = {302},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a16/}
}
B. A. Trubnikov; P. P. Firstov. On the frequency spectrum of inhomogeneous volcano cone oscillations. Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 587-590. http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a16/